Previous |  Up |  Next

Article

Keywords:
binary relation; relational lattice; distributivity
Summary:
We present a formal scheme which whenever satisfied by relations of a given relational lattice $L$ containing only reflexive and transitive relations ensures distributivity of $L$.
References:
[1] Chajda I.: Distributivity and modularity of tolerance relations. Algebra Universalis 12 (1981), 247–255. MR 0608668
[2] Chajda I.: A note on the triangular scheme. East-West J. Math. 3 (2001), 79–80. MR 1866645 | Zbl 1007.08002
[3] Jónsson B.: Algebras whose congruence lattices are distributive. Math. Scand. 21 (1967), 110–121. MR 0237402
[4] Gumm H.-P.: Geometrical methods in congruence modular algebras. Memoirs of the Amer. Math. Soc. 286 (1983). MR 0714648 | Zbl 0547.08006
Partner of
EuDML logo